# SDR ASAA0240013

- Difficulty date: February 5, 2002
- Submitted: March 27, 2002
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 8100022602
- Condition: Disconnected
- Location: Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING SERVICE CHECK, FOUND EMERGENCY TRACK LIGHTS INOPERATIVE AT ROWS 18-20.  RECONNECTED WIRING AT ROW 18 OPS NORMAL.  (M)
